Separability axioms and a metric
Doklady Akademii Nauk, Tome 197 (1971) no. 6, pp. 1239-1242
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_6_a0,
author = {V. G. Boltyanskii},
title = {Separability axioms and a metric},
journal = {Doklady Akademii Nauk},
pages = {1239--1242},
year = {1971},
volume = {197},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_6_a0/}
}
V. G. Boltyanskii. Separability axioms and a metric. Doklady Akademii Nauk, Tome 197 (1971) no. 6, pp. 1239-1242. http://geodesic.mathdoc.fr/item/DAN_1971_197_6_a0/